RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Marek, I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:32
Abstract pages:233
Full texts:170

http://www.mathnet.ru/eng/person67006
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1976
1. I. Marek, Ya. Kincl, “Relaxation length and nonnegative solutions in neutron transport theory”, Dokl. Akad. Nauk SSSR, 228:2 (1976),  297–299  mathnet  mathscinet  zmath
1967
2. I. Marek, “The spectral radius of indecomposable positive operators”, Dokl. Akad. Nauk SSSR, 176:5 (1967),  1009–1011  mathnet  mathscinet  zmath
3. I. Marek, “A generalized minimax principle for indecomposable operators”, Dokl. Akad. Nauk SSSR, 176:4 (1967),  780–782  mathnet  mathscinet  zmath
1962
4. I. Marek, “On a method for the acceleration of the convergence of iteration processes”, Zh. Vychisl. Mat. Mat. Fiz., 2:6 (1962),  963–971  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:6 (1963), 1139–1150
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021